Home > Riviste > Giornale Italiano di Dermatologia e Venereologia > Fascicoli precedenti > Giornale Italiano di Dermatologia e Venereologia 2014 April;149(2) > Giornale Italiano di Dermatologia e Venereologia 2014 April;149(2):237-41

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

Rivista di Dermatologia e Malattie Sessualmente Trasmesse


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,311


eTOC

 

  DRUG ERUPTIONS - Part I


Giornale Italiano di Dermatologia e Venereologia 2014 April;149(2):237-41

Copyright © 2014 EDIZIONI MINERVA MEDICA

lingua: Inglese

Histopathological and immunohistochemical features of drug-induced exanthems

Lisi P., Pelliccia S., Bellini V.

Clinical, Allergological and Venereological Dermatology Section, Department of Medicine, University of Perugia, Perugia, Italy


PDF  


Exanthematic eruptions, together with urticaria-angioedema syndrome and fixed drug eruption, are the most frequent cutaneous adverse drug reactions. Among the drug-induced exanthems (DIEs), erythematous maculopapular eruptions are the most common. Their management, especially when retrospective, is often not easy, and it is based on the use of clinical criteria, history, results of some laboratory tests, drug elimination test, skin tests, and oral challenge test. The superficial perivascular and spongiotic dermatitis, which is the prevalent histopathological features of DIEs, is not very useful in the differential diagnosis with virus- and bacteria-induced exanthems (VBIEs). On the contrary, some immune-histochemical findings (interleukin-5 overexpression, concomitant enhancement of perforin, interleukin-5, and granzyme B production, positivity for fatty acid synthase-ligand-L in amoxicillin-induced exanthems) seem to be more important. These data justifie the inclusion of DIEs in the subtypes IVb and IVc of delayed hypersensitivity reactions.

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail

paolo.lisi@unipg.it.